{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,11,1]],"date-time":"2026-11-01T05:56:54Z","timestamp":1793512614537,"version":"4.5.0"},"reference-count":5,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2023,7,1]],"date-time":"2023-07-01T00:00:00Z","timestamp":1688169600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2023,7,1]],"date-time":"2023-07-01T00:00:00Z","timestamp":1688169600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2024,4,11]],"date-time":"2024-04-11T00:00:00Z","timestamp":1712793600000},"content-version":"vor","delay-in-days":285,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Clinical Medicine"],"published-print":{"date-parts":[[2023,7]]},"DOI":"10.7861\/clinmed.let.23.4.1","type":"journal-article","created":{"date-parts":[[2023,7,31]],"date-time":"2023-07-31T15:15:28Z","timestamp":1690816528000},"page":"429","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":4,"title":["Valproate induced carnitine deficiency and hyperammonaemia"],"prefix":"10.1016","volume":"23","author":[{"given":"Eamon P","family":"McCarron","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.7861\/clinmed.Let.23.4.1_bib1","doi-asserted-by":"crossref","first-page":"271","DOI":"10.7861\/clinmed.2023-0137","article-title":"Valproate-induced hyperammonemic encephalopathy treated by L-ornithine-L-aspartate: a case report","volume":"23","author":"Yu-E","year":"2023","journal-title":"Clin Med"},{"key":"10.7861\/clinmed.Let.23.4.1_bib2","doi-asserted-by":"crossref","first-page":"430","DOI":"10.7861\/clinmedicine.18-5-430","article-title":"Lesson of the month 1: Sodium valproate-induced encephalopathy","volume":"18","author":"Camilleri","year":"2018","journal-title":"Clin Med"},{"key":"10.7861\/clinmed.Let.23.4.1_bib3","doi-asserted-by":"crossref","first-page":"431","DOI":"10.1186\/cc3742","article-title":"Science review: carnitine in the treatment of valproic acid-induced toxicity - what is the evidence?","volume":"9","author":"Lheureux","year":"2005","journal-title":"Crit Care"},{"key":"10.7861\/clinmed.Let.23.4.1_bib4","doi-asserted-by":"crossref","first-page":"1310","DOI":"10.1016\/S0140-6736(80)91773-0","article-title":"Secondary hyperammonaemia: a possible mechanism for valproate encephalopathy","volume":"1","author":"Coulter","year":"1980","journal-title":"Lancet"},{"key":"10.7861\/clinmed.Let.23.4.1_bib5","unstructured":"5 British Inherited Metabolic Disease Group (BIMDG),. The BIMDG Metabolic Formulary (medications). Available from www.bimdg.org.uk\/site\/formularies.asp."}],"container-title":["Clinical Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1470211824045974?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1470211824045974?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.7861\/clinmed.Let.23.4.1","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,22]],"date-time":"2025-04-22T04:23:50Z","timestamp":1745295830000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1470211824045974"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,7]]},"references-count":5,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2023,7]]}},"alternative-id":["S1470211824045974"],"URL":"https:\/\/doi.org\/10.7861\/clinmed.let.23.4.1","relation":{},"ISSN":["1470-2118"],"issn-type":[{"value":"1470-2118","type":"print"}],"subject":[],"published":{"date-parts":[[2023,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Valproate induced carnitine deficiency and hyperammonaemia","name":"articletitle","label":"Article Title"},{"value":"Clinical Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.7861\/clinmed.Let.23.4.1","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 Royal College of Physicians 2023. All rights reserved.","name":"copyright","label":"Copyright"}]}}